Követés
Lajos Molnar
Lajos Molnar
Bolyai Institute, University of Szeged, Hungary and Budapest University of Technology and
E-mail megerősítve itt: math.u-szeged.hu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Selected preserver problems on algebraic structures of linear operators and on function spaces
L Molnár
Springer 1895, 236, 2007
2982007
Some characterizations of the automorphisms of 𝐵 (𝐻) and 𝐶 (𝑋)
L Molnár
Proceedings of the American Mathematical Society 130 (1), 111-120, 2002
1662002
Orthogonality preserving transformations on indefinite inner product spaces: generalization of Uhlhorn's version of Wigner's theorem
L Molnár
Journal of Functional Analysis 194 (2), 248-262, 2002
1022002
A condition for a subspace of B (H) to be an ideal
L Molnár
Linear algebra and its applications 235, 229-234, 1996
791996
Order-automorphisms of the set of bounded observables
L Molnár
Journal of Mathematical Physics 42 (12), 5904-5909, 2001
772001
On centralizers of an H*-algebra
L Molnár
Publ. Math. Debrecen 46 (1-2), 89-95, 1995
671995
Isometries of the unitary groups and Thompson isometries of the spaces of invertible positive elements in C∗-algebras
O Hatori, L Molnár
Journal of Mathematical Analysis and Applications 409 (1), 158-167, 2014
642014
On isomorphisms of standard operator algebras
L Molnár
arXiv preprint math/0005170, 2000
622000
Nonlinear commutativity preserving maps on self-adjoint operators
L Molnár, P ©emrl
Quarterly Journal of Mathematics 56 (4), 589-595, 2005
612005
Some linear preserver problems on upper triangular matrices
L Molnár, P ©emrl
Linear and Multilinear Algebra 45 (2-3), 189-206, 1998
601998
Local automorphisms of operator algebras on Banach spaces
L Molnár
Proceedings of the American Mathematical Society 131 (6), 1867-1874, 2003
552003
An algebraic approach to Wigner's unitary-antiunitary theorem
L Molnár
Journal of the Australian Mathematical Society 65 (3), 354-369, 1998
551998
2-local isometries of some operator algebras
L Molnár
Proceedings of the Edinburgh Mathematical Society 45 (2), 349-352, 2002
512002
Reflexivity of the group of surjective isometries on some Banach spaces
L Molnár, B Zalar
Proceedings of the Edinburgh Mathematical Society 42 (1), 17-36, 1999
491999
The set of automorphisms of B (H) is topologically reflexive in B (B (H))
L Molnár
Studia Mathematica 122 (2), 183-193, 1997
471997
Transformations on the set of all n-dimensional subspaces of a Hilbert space preserving principal angles
L Molnár
Communications in Mathematical Physics 217, 409-421, 2001
462001
Thompson isometries of the space of invertible positive operators
L Molnár
Proceedings of the American Mathematical Society 137 (11), 3849-3859, 2009
452009
Reflexivity of the isometry group of some classical spaces
FC Sánchez, L Molnár
Revista matemática iberoamericana 18 (2), 409-430, 2002
442002
Generalization of Wigner's unitary-antiunitary theorem for indefinite inner product spaces
L Molnár
Communications in Mathematical Physics 210, 785-791, 2000
432000
Jordan maps on standard operator algebras
L Molnár
Functional Equations—Results and Advances, 305-320, 2002
422002
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20